U.S. doctors online nowAsk doctors free
CA
A 19-year-old male asked:

Does hydrocodone- apap 5-325 tablet make yo constipated.

3 doctor answers4 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Yes: The hydrocodone part in the medicine does.
Dr. David Brouwer
Internal Medicine 31 years experience
Yes: Hydrocodone is an opiate medication, and all opiates can cause constipation. Try to hydrate well, eat high fiber foods, and use a stool softener.
Dr. Neil Ellis
14 years experience
Yes: Constipation is a very common side effect of narcotics. Typically, adding an over the counter fiber supplement like metamucil will remedy the constipation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 30, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.